MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCH BIOCOMP CORKSCREW FT VENTED; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. SUTURE ANCH BIOCOMP CORKSCREW FT VENTED; BIO SOFT TISSUE FIXATN FASTNR
Model Number SUTURE ANCH BIOCOMP CORKSCREW FT VENTED
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during an arthroscopic knee surgery the corkscrew anchor broke.All fragments were retrieved from the patient.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.One unpackaged ar-1927bcnf-1 corkscrew® (batch: 15473077) was received for evaluation.Visual inspection identified that the anchor was fractured.Functional testing was not performed due to the condition of the returned device.The most likely cause for the reported failure can be attributed to use-related factors, such as misaligned insertion, improper bone preparation, or prying/leverage applied with excessive force.The complaint allegation is confirmed.Refer to the investigation photos.

Brand Name
SUTURE ANCH BIOCOMP CORKSCREW FT VENTED
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24066772
Report Number1220246-2026-00198
Device Sequence Number21429029
Product Code MAI
UDI-Device Identifier00888867096868
UDI-Public(01)00888867096868(11)250728(17)290630(10)15473077
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K082810
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURE ANCH BIOCOMP CORKSCREW FT VENTED
Device Catalogue NumberAR-1927BCNF-1
Device Lot Number15473077
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date12/16/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by Manufacturer03/04/2026
Initial Report FDA Received Date01/14/2026
Supplement Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown